# SDR SWAA2021030151378

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 49,152 hours, 29,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER LOOSE BY AFT SERVICE DOOR / R AND R EXIT LIGHT BASE COVER; OPS CK GOOD PER AMM 33-51-01
